# SDR UIEA2018022600279

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,949 hours, 18,037 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63P14
- Part serial: NSN
- Condition: Failed
- Location: Fuel Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED CONNECTOR D1550 IAW SWPM 20-61-11.  OPS CHECKED NORMAL.
